MathSciNet Relay Station
MathSciNet bibliographic data
MR1221726 14H10 (14C05)
Keem, Changho Reducible Hilbert scheme of smooth curves with positive Brill-Noether number. Proc. Amer. Math. Soc. 122 (1994), no. 2, 349–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement